American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(32H10) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 6 of 6 found      Go to page: 1

[1] Alexander Nagel, Jean-Pierre Rosay, Elias M. Stein and Stephen Wainger. Estimates for the Bergman and Szegö kernels in certain weakly pseudoconvex domains. Bull. Amer. Math. Soc. 18 (1988) 55-59. MR 919661.
Abstract, references, and article information   
View Article: PDF

[2] Eric Bedford. Proper holomorphic mappings. Bull. Amer. Math. Soc. 10 (1984) 157-175. MR 733691.
Abstract, references, and article information   
View Article: PDF

[3] Robert E. Greene and Steven G. Krantz. The stability of the Bergman kernel and the geometry of the Bergman metric. Bull. Amer. Math. Soc. 4 (1981) 111-115. MR 590822.
Abstract, references, and article information   
View Article: PDF

[4] Shoshichi Kobayashi. Intrinsic distances, measures and geometric function theory. Bull. Amer. Math. Soc. 82 (1976) 357-416. MR 0414940.
Abstract, references, and article information   
View Article: PDF

[5] Charles Fefferman. On the Bergman kernel and biholomorphic mappings of pseudoconvex domains. Bull. Amer. Math. Soc. 80 (1974) 667-669. MR 0338454.
Abstract, references, and article information   
View Article: PDF

[6] Ian Graham. Boundary behavior of the Carathéodory, Kobayashi, and Bergman metrics on strongly pseudoconvex domains in ${\mathbf{C}}^n $ with smooth boundary. Bull. Amer. Math. Soc. 79 (1973) 749-751. MR 0324076.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 6 of 6 found      Go to page: 1